Stochastic integer programming

A.H.G. Rinnooy Kan, L. Stougie

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    1 Downloads (Pure)


    No abstract.
    Original languageEnglish
    Title of host publicationNumerical techniques for stochastic optimization
    EditorsYu. Ermoliev, R.J.B. Wets
    Place of PublicationNew York
    ISBN (Print)0-387-18677-8
    Publication statusPublished - 1988

    Publication series

    NameSpringer Series in Computational Mathematics
    ISSN (Print)0179-3632

    Fingerprint Dive into the research topics of 'Stochastic integer programming'. Together they form a unique fingerprint.

  • Cite this

    Rinnooy Kan, A. H. G., & Stougie, L. (1988). Stochastic integer programming. In Y. Ermoliev, & R. J. B. Wets (Eds.), Numerical techniques for stochastic optimization (pp. 201-213). (Springer Series in Computational Mathematics; Vol. 10). New York: Springer.